# SDR UIEA200200047

- Difficulty date: September 20, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Engine: Ge CF650*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B941284
- Condition: Cracked
- Location: Nr 4 Pylon
- Part time: 81,187 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C CHECK, FOUND NR4 PYLON RIGHT HAND FORWARD ACCESS PLATE CUTOUT, BETWEEN NAC 211 AND 220, CRACKED.  CRACKS INITIATED FROM THE CLIP NUT HOLES OF THE INNER LIP DOUBLER (4 PLACES).  TRIMMED AWAY INNER DOUBLER AROUND THE ENTIRE CUTOUT.  FABRICATED DOUBLER AND TRIPLER.  INSTALLED DOUBLER AND TRIPLER IAW SRM.
